Nagoya Mathematical Journal

Universell japanische Ringe mit nicht offenem regulärem Ort

Christel Rotthaus

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 74 (1979), 123-135.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118785800

Mathematical Reviews number (MathSciNet)
MR0535964

Zentralblatt MATH identifier
0388.13013

Subjects
Primary: 14E20: Coverings [See also 14H30]
Secondary: 13B20

Citation

Rotthaus, Christel. Universell japanische Ringe mit nicht offenem regulärem Ort. Nagoya Math. J. 74 (1979), 123--135. https://projecteuclid.org/euclid.nmj/1118785800


Export citation

References

  • [1] Bourbaki, N., Commutative Algebra, Paris, Hermann 1972.
  • [2] Grothendieck, A., Elements de Geometrie algebrique, Inst. haut. Etud. sci., Publ. math. 24 (1965).
  • [3] Marot, J.Sur les anneaux universellement japonais, Bull. Soc. math. France, 103 (1975), 103-111.
  • [4] Matsumura, EL, Formal power series rings over polynomial rings I, in Number Theory, Algebraic Geometry and Commutative Algebra in honour of Y. Akizuki, Tokyo, Kinokuniya 1973.
  • [5] Nagata, M., Local Rings, Interscience Tracts in Pure and Applied Mathematics Nr. 13, New York, Interscience 1962.
  • [6] Nomura, M., Formal power series rings over polynomial rings II, Number Theory, Algebraic Geometry and Commutative Algebra in honour of Y. Akizuki, Tokyo, Kinokuniya (1973).
  • [7] Rotthaus, C, Nicht ausgezeichnete, universell japanische Ringe, Math. Z. 152 (1977), 107-125.
  • [8] Valabrega, P, A few theorems on Completion of excellent rings, Nagoya Math. J., Vol.61 (1976), 127-133. Unversitdt Mnster